Loss Of Sensation In Penis

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Can a delay spray damage the nerves in the penis?

Query: Hi doctor, I am suffering from the loss of sensitivity in my penis. About a month ago, I used delay spray before sexual intercourse. After I used it, my glans penis became numb, lost sensitivity, even I could not have an erection. I took rest for a month; now, the erectile function has returned to ...  Read Full »


Dr. Samer S J Altawil

Urologist

Answer: Hi, Welcome to icliniq.com. Thanks for consulting with us. Delay spray is a local anesthetic agent, and it is used mainly for premature ejaculation. It temporarily blocks the nerve conduction of signals, causing loss of sensation, mostly touch and pain. If you pinch your glans by now, I am sure y...  Read Full »

What can cause reduced penile sensitivity?

Query: Hello doctor, I used to have a masturbation problem; however, I managed to stop it after three years. But now I feel like I lost my penis sensitivity during intercourse. Will it come back? Is there any way to treat this problem? Will it go away?  Read Full »


Dr. Alexander Davis, Md

General Practitioner, Family Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Thank you for contacting us. I can very well imagine that you are concerned, and I will do my best to help you. First of all, I can reassure you without the shadow of a doubt that there is no connection between normal masturbation or abstinence and the sensitivity of y...  Read Full »

How to regain sensitivity in the penis?

Query: Hello doctor, I am suffering from the loss of sensitivity in my penis. I am not happy while doing sex. Previously my foreskin got removed freely at that time I did not get any sensitivity to my penis. At the time of my first sex, the foreskin got cut and it bled. So, I used a cream. My scrotum is v...  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Do you have any other medical disorders? Do you masturbate too much? Since when have you felt the loss of sensitivity? Do you have any problem with the erection? For more information consult a urologist online --> https://www.icliniq.com/ask-a-doctor-online/urol...  Read Full »

What causes a weird sensation in the penis and not so hard erections?

Query: Hi Doc! I am a 19 year old boy and off late I have a weird sensation in my penis sometimes and my erections are not as hard as earlier. I am currently not on any medication and this is the first time something like this is happening. I was a bit concerned about it and with the corona virus situati...  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Dear. Hope you are doing well R u masturbation too much? You are having any urinary complaints like frequency, urgency, poor stream, nocturia, dribbling, burning micturation? Any history of smoking? Alcoholism ? R u diabetic or hypertensive? Any investigations done recently? Waiting ...  Read Full »

I have no sensation in penis. How to regain my sensation?

Query: Hello doctor, I am 26 years old and recently I am facing a situation where I get an erection from hand stimulation but no sensation. The color of the glans penis is looking purple not pink totally as it earlier was. On abstaining 10 days from masturbation, light amount of sensitivity returned but ...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns about the loss of sensations and change in the color of penis. First of all, we need to rule out subjective components in regard to change in sensation and color. I mean to say that sometimes we feel there is change...  Read Full »

After getting hurt, I am not getting proper erection. Why?

Query: Hi doctor, One night while sleeping I thought I hurt my penis while moving in sleep because I felt something that moment. But there was no pain nothing and I went back to sleep normally. From the next day onwards, I am not having an erection at all. I have no sensation on the penis. I tried mastur...  Read Full »


Dr. Vandana Andrews

Family Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. I know it can be confusing, clearly you must wait and not panic. It is possible that due to trauma one can loss the sensation and even it can affect erection for a few days. Stay hydrated, rest well, avoid any further trauma to the penis, avoid exercise for a few days...  Read Full »

How to treat loss of sensitivity in penis and erection difficulty?

Query: Hi doctor, So I am experiencing a loss of sensitivity in my penis. I still get erections but it takes way to much effort. I mainly just get them at night. I have no conditions that I know of and I am 24 years old.  Read Full »


Dr. Ankush Jairath

Urologist

Answer: Hello, Welcome to icliniq.com. I have some questions. Do you smoke or drink? Are you diabetic? If not still get your RBS done (blood test). What about your blood pressure? Any sleep disorders? Any previous surgeries? Your cholesterol and testosterone level? Any other mental illness such as anxiety...  Read Full »

Can a vibrator damage and shrink my penis?

Query: Hello doctor,I used a vibrator on my penis for 30 to 40 minutes and the result is that the hardness of my penis is gone and the length reduced a lot. Now, I am unable to have sex with my partner. Can you tell me any medicine for recovering from this situation and make my penis as it was before?  Read Full »


Dr. Shahil Khant

Andrologist, General Surgeon, Urologist

Answer: Hello, Welcome to icliniq.com. Since how long are you using the vibrator and why? Was it prescribed by a doctor? Occasional use should not cause any problem. I suggest you take tablet Tadalafil 10 mg one hour before sexual activity. Consult your specialist doctor, discuss with him or her and start ...  Read Full »

My penis has no sensation at all. Could this be the side effect of Seroquel withdrawal?

Query: Hello doctor,I finally withdrew from the drug called Seroquel. But now my penis has no sensation at all. I have much more arousal meaning my sex drive is back. But it is as though 90 % of the sensation is gone. While on Seroquel, I had more, but I stopped the medicine due to many bad side effects. I...  Read Full »


Dr. Seikhoo Bishnoi

Psychiatrist, Sexologist, Psychotherapist

Answer: Hello, Welcome to icliniq.com. Seroquel is Quetiapine, and the drug is an antipsychotic and mood stabilizer drug. In high doses in some individuals the drug is known to result in side effects like reduced libido, sometimes delayed ejaculation, difficulty in orgasm, etc. But Quetiapine is one of the ...  Read Full »

Can masturbation cause numbness in penis?

Query: Hello Doctor I am a 30 year old male, married for 2 years. I do not smoke or drink. There is no medical history. My penis is circumcised from childhood. The problem which I am facing is that I do not feel any sensation in my penis glans at the time of sex or while masturbating.In normal state, my p...  Read Full »


Dr. Ashok Kumar Choudhary

Andrologist, General Practitioner, Geriatrician, Psychiatrist, Psychologist Counsellor, Psychotherapist, Sexologist

Answer: Hello, Welcome to icliniq.com. I read your query and understand your concerns. Having less or no sensation in penis while having sex is generally due to local factors. The systemic illnesses rarely affect in this way. Masturbation is normal and it does not have any adverse effects either on sensat...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.